# SDR QXEA2008102301141

- Difficulty date: September 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 18,550 hours, 19,008 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - IN CRUISE AND DESCENT LEFT AND RIGHT MAIN GEAR DOORS OPENED.  HEARD AND FELT THUMP AS WELL AS LT & RT GEAR UNSAFE LIGHTS.  AIRSPEED WAS 255K USED ALT GEAR EXTENSION TO LOWER GEAR.  UNEVENTFUL LANDING.  TOWED AIRCRAFT FROM THE RUNWAY.  FERRY TO PDX FOR REPAIR.  FOUND FAULT LGDRCL RIGGING GAP TOO LARGE.  RIGGED SENSOR S17.  CLEARED FAULT HISTORY.  PERFORMED OPERATIONAL CHECK FLIGHT WITH NO DEFECTS.  EXTENSION RETRACTION CHECK OF GEAR GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
